# SDR REXA97218

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 688
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector Wires
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT EGT FLUX IN FLIGHT.  REPAIRED ALUMEL AND CHROMEL WIRES ON ENG CANNON PLUG.  (M)
